Hepatic toxicity due to isoniazid

Sarkar, S.K.; Singh, Harmeet; Singh, Ajipal and Sharma, T.N. (1986) Hepatic toxicity due to isoniazid. Indian Journal of Tuberculosis, 33 (4). pp. 192-193.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
111 Kb

Abstract

A 65 years old non-alcoholic tuberculous patient developed isoniazid induced hepatitis. Jaundice recurred after challenge with isoniazid.

EPrint Type:Article
Uncontrolled Keywords:Pulmonary Tuberculosis, Isoniazid, Hepatic Toxicity, Non-Alcoholic Patient, Aged, Jaundice, Ethambutol, Streptomycin, Tinnitus
Subjects:Disorders of Environmental Origin > Poisoning > Drug Toxicity
Organic Chemicals > Hydrazines > Isoniazid
Nutritional and Metabolic Diseases > Metabolic Diseases > Hyperbilirubinemia
Organic Chemicals > Amines > Polyamines
Nervous System Diseases > Neurologic Manifestations > Sensation Disorders
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Disorders of Environmental Origin > Poisoning > Hepatitis, Toxic
Carbohydrates and Hypoglycemic Agents > Carbohydrates > Glycosides > Aminoglycosides > Streptomycin
Otorhinolaryngologic Diseases > Ear Diseases > Hearing Disorders
Pathological Conditions, Signs and Symptoms > Pathologic Processes > Hyperbilirubinemia
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
Skin and Connective Tissue Diseases > Skin Diseases > Skin Manifestations
Pathological Conditions, Signs and Symptoms > Signs and Symptoms > Skin Manifestations
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:3063
Deposited By:Mrs Naina Pandita
Deposited On:10 September 2008

Archive Staff Only: edit this record